# SDR SWAA2022041981667

- Difficulty date: March 8, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 7 LOWER SURFACE NOSE SKIN ACTUATOR RIB AROUND FASTENERS SLAT STATION 322.71 AT RT WING 2022-121938 / [01] TOOL USED : EDDY CURRENT TOOL; P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 02 JUN 22.;[02] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 60009161631; DUE DATE: 03-DEC-22;[03] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00B9Z15. SEE INDIVIDUAL SIGNOFFS BELOW;[04] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00B9Z15.  SEE INDIVIDUAL SIGNOFFS BELOW
